SOLUTIONS FOR NEUTRAL AXI-DILATON GRAVITY IN 4-DIMENSIONS


DERELI T., ONDER M., TUCKER R.

CLASSICAL AND QUANTUM GRAVITY, vol.12, no.4, 1995 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Letter
  • Volume: 12 Issue: 4
  • Publication Date: 1995
  • Doi Number: 10.1088/0264-9381/12/4/001
  • Journal Name: CLASSICAL AND QUANTUM GRAVITY
  • Journal Indexes: Science Citation Index Expanded, Scopus

Abstract

We examine a one-parameter class of actions describing the gravitational interaction between a pair of scalar fields and Einsteinian gravitation. When the parameter is positive the theory corresponds to an axi-dilatonic sector of low-energy string theory. We exploit an SL(2, R) symmetry of the theory to construct a family of electromagnetically neutral solutions with non-zero axion and dilaton charge from solutions of the Brans-Dicke theory. We also comment on solutions to the theory with negative coupling parameter.